# SDR EPUA2014100514

- Difficulty date: October 5, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N3536B
- Make and model: Piper PA-31-350
- Aircraft serial: 317952205
- Aircraft time: 32,888 hours
- Engine: Lyc TIO540J2BD
- Engine time: 914 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: BL3492901
- Part serial: F13GA077R
- Condition: Failed
- Location: Lt Engine
- Part time: 116 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

LEFT ENG, LT MAGNETO FAILED DURING FLIGHT.  ACFT RETURNED TO BASE.  REMOVED AFFECTED MAGNETO THAT HAD ACCUMULATED JUST 116.0 HOURS FROM FACTORY REBUILD.  THIS REPORT IS ONE OF MANY FAILURES WE HAVE BEEN EXPERIENCING FROM FACTORY NEW REBUILT MAGNETOS.  DETAILS OF THIS MAGNETO ARE LISTED BELOW.  IN THIS INSTANCE THE DISTRIBUTER BLOCK HAD QUIT TURNING.
